RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 184, Number 1  


On the possibility of holomorphic extension, into a domain, of functions defined on a connected piece of its boundary. II
L. A. Aizenberg, A. M. Kytmanov
3
On the order of growth $o(\log\log n)$ of the partial sums of Fourier–Stieltjes series of random measures
G. A. Karagulian
15
On three principles of solvability of operator equations
M. F. Sukhinin
41
Partly dissipative semigroups generated by the Navier–Stokes system on two-dimensional manifolds, and their attractors
A. A. Ilyin
55
On a theorem of Adamian, Arov, and Krein
V. A. Prokhorov
89
On conditions for extending the trace and imbedding for Banach spaces of infinitely differentiable functions
G. S. Balashova
105
On some questions in the theory of entire functions
V. A. Oskolkov
129
Some systems of generators of the group $\operatorname{GL}(n,\mathbb Z)$ for $n\leqslant 5$
A. Dress, S. S. Ryshkov
149
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019